Jump to content
Sign in to follow this  
chelsea

Anyone Help With Hairline Problem On Fin

Recommended Posts

hi

ive been taKing finasteride for 7 months i only have an ich or so out of my temples gone and full head otherwise.but something curious is happening.if i comb my hairline up with gel sometimes it looks so good the hairloss seems none at all,then il get up another day and do it and it seems more has gone and looks stupid.then itl change another time and look great then stupid again whats happening?i dont have difuse hairloss at all and only have a mature hairline thats only an inch gone anyway.is finasteride doing this?how can it look so thick one day at the front and not the next week?im probably between a norwood 1 and 2.any help would be appreciated.(ps i know i havent been taking fin that long but was just curious)

Share this post


Link to post
Share on other sites

Your hair can appear thicker or thinner depending on when you last washed it, how you style it etc etc. Finasteride won't be causing you to lose any hair, and in any case, genuine hair loss is a relatively slow one-way ticket - you certainly won't notice week-to-week increases or decreases in thickness: the lifecycle of an individual hair is made up of three phases, each of which lasts between a few weeks and several years. This is why it takes so long to evaluate finasteride's effectiveness.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
Sign in to follow this  

×
×
  • Create New...